RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 215, Number 5, Pages 1029–1031 (Mi dan38224)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a property of functions from the space $H_p^\lambda$

Yu. A. Brudnyi

Dnepropetrovsk Institute of Chemical Technology

Abstract: PP

Full text: PDF file (389 kB)

Bibliographic databases:

UDC: 517.51
Presented: С. М. Никольский
Received: 17.08.1973

Citation: Yu. A. Brudnyi, “On a property of functions from the space $H_p^\lambda$”, Dokl. Akad. Nauk SSSR, 215:5 (1974), 1029–1031

Citation in format AMSBIB
\Bibitem{Bru74}
\by Yu.~A.~Brudnyi
\paper On a property of functions from the space $H_p^\lambda$
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 215
\issue 5
\pages 1029--1031
\mathnet{http://mi.mathnet.ru/dan38224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0348473}
\zmath{https://zbmath.org/?q=an:0303.46030}


Linking options:
  • http://mi.mathnet.ru/eng/dan38224
  • http://mi.mathnet.ru/eng/dan/v215/i5/p1029

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Yu. A. Brudnyi, “Lokalnye priblizheniya i differentsiruemost funktsii mnogikh peremennykh”, UMN, 29:4(178) (1974), 163–164  mathnet  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019